Alert archive / Texas / Freeze Warnings in 2014

Freeze Warning 1, NWS Austin/San Antonio, TX

April 14, 20146 counties in Texas

NWS Austin/San Antonio, TX issued this freeze warning at Apr 14, 2014, 3:59 PM CDT for 6 counties in Texas. It took effect at Apr 15, 2014, 4:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 14, 2014, 3:59 PM CDT (20:59 UTC)
In effect from
Apr 15, 2014, 4:00 AM CDT
Expired
Apr 15, 2014, 9:48 AM CDT
In force
6 hr
Issued by
NWS Austin/San Antonio, TX

Counties Burnet County, TX, Edwards County, TX, Gillespie County, TX, Kerr County, TX, Llano County, TX, Real County, TX

The radar

The Austin/San Antonio radar (KEWX), 131 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 9.0 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2014-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1899 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2014-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1899 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
1168 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

643 
WWUS74 KEWX 142059
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
359 PM CDT MON APR 14 2014

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FREEZING TEMPERATURES ACROSS THE NORTH LATER TONIGHT...

.A STRONG COLD FRONT HAS MOVED ACROSS SOUTH CENTRAL TEXAS AND IN
ITS WAKE...STRONG NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS UP TO
40 MPH CAN BE EXPECTED. WINDS WILL DECREASE AND BECOME LESS GUSTY
TONIGHT.

THESE NORTH WINDS WILL BRING COLDER AIR AND LOW TEMPERATURES
ACROSS SOUTH CENTRAL TEXAS MAY BE NEAR RECORDS. ACROSS OUR
NORTHERN AREAS FROM BURNET TO EDWARDS COUNTIES TEMPERATURES WILL
FALL TO FREEZING IN SOME PLACES. FREEZING TEMPERATURES WILL LIKELY
ONLY LAST A FEW HOURS WITHIN A COUPLE OF HOURS OF SUNRISE.

TXZ171-172-184>186-188-150500-
/O.NEW.KEWX.FZ.W.0001.140415T0800Z-140415T1500Z/
/O.CON.KEWX.WI.Y.0006.000000T0000Z-140415T0000Z/
LLANO-BURNET-EDWARDS-REAL-KERR-GILLESPIE-
INCLUDING THE CITIES OF...LLANO...BURNET...ROCKSPRINGS...LEAKEY...
KERRVILLE...FREDERICKSBURG
359 PM CDT MON APR 14 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 10 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 10 AM CDT
TUESDAY. 

* TIMING...3 AM TO 10 AM CDT TONIGHT.

* TEMPERATURE...LOW TEMPERATURES FROM 28 TO 32.

* IMPACTS...TAKE ACTION TO PROTECT SENSITIVE PLANTS AND PETS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TXZ173-183-187-189>194-202>209-217>225-228-150000-
/O.CON.KEWX.WI.Y.0006.000000T0000Z-140415T0000Z/
WILLIAMSON-VAL VERDE-BANDERA-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-
LEE-KINNEY-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-
MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-
LAVACA-DIMMIT-
INCLUDING THE CITIES OF...GEORGETOWN...DEL RIO...BANDERA...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
359 PM CDT MON APR 14 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...UNTIL 7 PM CDT TODAY.

* WINDS...NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 
  MPH.

* IMPACTS...TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE 
  AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
945 
WWUS74 KEWX 150013
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
713 PM CDT MON APR 14 2014

...WIND ADVISORY HAS EXPIRED...
...FREEZING TEMPERATURES IN THE HILL COUNTRY AND NORTHERN EDWARDS
PLATEAU LATER TONIGHT...

.NORTH WINDS OF 15 TO 25 MPH WILL CONTINUE THROUGH 10 PM...THEN TAPER
OFF TO AROUND 10 MPH AS DAYTIME MIXING CEASES.

THE LIGHTER WINDS AND COLD DRY AIR IN PLACES WILL DROP MORNING LOW TEMPERATURES
ACROSS SOUTH CENTRAL TEXAS TO NEAR ALL-TIME RECORDS FOR THE DATE. PORTIONS
OF THE HILL COUNTRY AND NORTHERN EDWARDS PLATEAU WILL SEE TEMPERATURES
FALL BELOW FREEZING...GENERALLY BETWEEN 4 AND 10 AM TUESDAY MORNING.

TXZ171-172-184>186-188-150815-
/O.EXP.KEWX.WI.Y.0006.000000T0000Z-140415T0000Z/
/O.EXT.KEWX.FZ.W.0001.140415T0900Z-140415T1500Z/
LLANO-BURNET-EDWARDS-REAL-KERR-GILLESPIE-
INCLUDING THE CITIES OF...LLANO...BURNET...ROCKSPRINGS...LEAKEY...
KERRVILLE...FREDERICKSBURG
713 PM CDT MON APR 14 2014

...FREEZE WARNING NOW IN EFFECT FROM 4 AM TO 10 AM CDT TUESDAY...
...WIND ADVISORY HAS EXPIRED...

* TEMPERATURE...LOW TEMPERATURES FROM 28 TO 32.

* IMPACTS...TAKE ACTION TO PROTECT SENSITIVE PLANTS AND PETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TXZ173-183-187-189>194-202>209-217>225-228-150115-
/O.EXP.KEWX.WI.Y.0006.000000T0000Z-140415T0000Z/
WILLIAMSON-VAL VERDE-BANDERA-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-
LEE-KINNEY-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-
MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-
LAVACA-DIMMIT-
INCLUDING THE CITIES OF...GEORGETOWN...DEL RIO...BANDERA...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
713 PM CDT MON APR 14 2014

...WIND ADVISORY HAS EXPIRED...

WINDS WILL REMAIN GUSTY AT 15 TO 25 MPH THROUGH 10 PM...BUT THEN
TAPER OFF TO AROUND 10 MPH OVERNIGHT.

$$
757 
WWUS74 KEWX 150900
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
400 AM CDT TUE APR 15 2014

...FREEZE WARNING REMAINS IN EFFECT FOR PORTIONS OF THE HILL
COUNTRY UNTIL 10 AM CDT THIS MORNING...

.LIGHT WINDS AND A COLD DRY AIRMASS WILL ALLOW FOR TEMPERATURES
NEAR OR SLIGHTLY BELOW FREEZING IN PARTS OF THE HILL COUNTRY FOR A
FEW HOURS AROUND SUNRISE THIS MORNING. BY 10 AM...ALL AREAS WILL
WARM TO WELL ABOVE FREEZING.

TXZ171-172-184>186-188-151500-
/O.CON.KEWX.FZ.W.0001.000000T0000Z-140415T1500Z/
LLANO-BURNET-EDWARDS-REAL-KERR-GILLESPIE-
INCLUDING THE CITIES OF...LLANO...BURNET...ROCKSPRINGS...LEAKEY...
KERRVILLE...FREDERICKSBURG
400 AM CDT TUE APR 15 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* TEMPERATURE...LOW TEMPERATURES FROM 28 TO 32.

* IMPACTS...TAKE ACTION TO PROTECT SENSITIVE PLANTS AND PETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
867 
WWUS74 KEWX 151448
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
948 AM CDT TUE APR 15 2014

...THE FREEZE WARNING FOR THE HILL COUNTRY HAS BEEN CANCELLED...

.DAYTIME HEATING HAS ALLOWED TEMPERATURES TO WARM ABOVE FREEZING
THIS MORNING. THE FREEZE WARNING HAS BEEN CANCELLED.

TXZ171-172-184>186-188-151600-
/O.CAN.KEWX.FZ.W.0001.000000T0000Z-140415T1500Z/
LLANO-BURNET-EDWARDS-REAL-KERR-GILLESPIE-
INCLUDING THE CITIES OF...LLANO...BURNET...ROCKSPRINGS...LEAKEY...
KERRVILLE...FREDERICKSBURG
948 AM CDT TUE APR 15 2014

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS CANCELLED
THE FREEZE WARNING. 

TEMPERATURES HAVE CLIMBED ABOVE FREEZING THIS MORNING AND THE
FREEZE WARNING HAS BEEN CANCELLED. 

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this freeze warning went out at Apr 14, 3:33 PM CDT, 26 minutes earlier.

Area forecast discussion, Apr 14, 3:33 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
333 PM CDT MON APR 14 2014

.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...
FIRST THINGS FIRST...WE HAVE CANCELLED THE SEVERE THUNDERSTORM
WATCH FOR THE REST OF THE AFTERNOON. STORMS HAVE MOVED AWAY FROM
OUR CWA AND COLD STABLE AIR HAS SETTLED IN.

THE UPPER AIR ANALYSIS THIS MORNING SHOWED A DEEP TROUGH FROM THE
NORTHERN PLAINS TO THE SOUTHERN ROCKIES WITH WEST- SOUTHWESTERLY
FLOW OVER TEXAS. THE COLD FRONT THIS AFTERNOON HAS EXITED OUR CWA.
SURFACE WINDS WERE FROM THE NORTH TO NORTHWEST BRINGING
COOLER...DRIER AIR TO OUR REGION. WV SATELLITE IMAGERY SHOWS DRIER
AIR IN THE MID- LEVELS PUSHING TOWARD SOUTH TEXAS. WINDS WILL
CONTINUE TO BE STRONG THIS EVENING AND THE WIND ADVISORY WILL
CONTINUE UNTIL 7 PM. THE UPPER TROUGH WILL MOVE TO THE EAST
TONIGHT AND TUESDAY WITH THE UPPER FLOW TURNING TO THE NORTHWEST.
STRONG COLD AIR ADVECTION WILL CONTINUE TONIGHT AND WE ARE
EXPECTING NEAR RECORD LOW TEMPERATURES WITH SOME PLACES REACHING
FREEZING. WE HAVE ISSUED A FREEZE WARNING ALONG OUR NORTHERN
BORDER FROM EDWARDS TO BURNET COUNTIES. THE SURFACE HIGH WILL MOVE
OFF TO THE EAST TUESDAY AND THE LOW LEVEL WINDS WILL TURN TO THE
SOUTHEAST. WE WILL BEGIN TO WARM BACK UP...BUT NOT BEFORE ANOTHER
CHILLY NIGHT TUESDAY NIGHT.

&&

.LONG TERM (WEDNESDAY THROUGH MONDAY)...
WED THE UPPER FLOW WILL TURN ZONAL BEFORE ANOTHER TROUGH MOVES
INTO THE PLAINS THUR. THIS TROUGH WILL BRING ANOTHER FRONTAL
SYSTEM THROUGH OUR CWA THUR NIGHT/FRI. THIS WILL BRING A CHANCE
FOR THUNDERSTORMS DURING THIS TIME. THIS FRONT WILL STALL ACROSS
DEEP SOUTH TEXAS AND THE LOW LEVEL FLOW WILL TURN BACK TO THE
SOUTHEAST. THIS STATIONARY BOUNDARY AND MOIST FLOW WILL MEAN
ANOTHER CHANCE FOR PRECIPITATION OVER THE WEEKEND. TEMPERATURES
WILL WARM THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              36  68  42  73  57 /  -    0  -   -   -
AUSTIN BERGSTROM INTL AIRPORT  33  67  37  73  54 /  -    0  -   -   -
NEW BRAUNFELS MUNI AIRPORT     34  68  38  73  55 /  -    0  -   -   -
BURNET MUNI AIRPORT            33  66  40  70  55 /  -    0  -   -   -
DEL RIO INTL AIRPORT           40  72  45  77  57 /  -   -   -   -   -
GEORGETOWN MUNI AIRPORT        33  67  38  72  55 /  -    0  -   -   -
HONDO MUNI AIRPORT             35  72  39  78  57 /  -    0  -   -   -
SAN MARCOS MUNI AIRPORT        35  67  38  72  55 /  -    0  -   -   -
LA GRANGE - FAYETTE REGIONAL   36  68  40  73  56 /  -   -   -   -   10
SAN ANTONIO INTL AIRPORT       38  69  43  74  58 /  -    0  -   -   -
STINSON MUNI AIRPORT           38  71  42  76  58 /  -    0  -   -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

FREEZE WARNING FROM 3 AM TO 10 AM CDT TUESDAY FOR THE FOLLOWING
COUNTIES: BURNET...EDWARDS...GILLESPIE...KERR...LLANO...REAL.

&&

MESOSCALE/AVIATION...24
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Apr 14, 5:10 AM CDT, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
510 AM CDT MON APR 14 2014

TXZ171>173-183>194-202>209-217>225-228-151015-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
510 AM CDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A STRONG COLD FRONT WILL MOVE THROUGH THE REGION THIS MORNING.
SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE FRONT AS IT MOVES
SOUTH. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. WINDS WILL
SHIFT AROUND TO THE NORTH BEHIND THE FRONT WITH STRONG WIND SPEEDS
OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH POSSIBLE. A WIND ADVISORY
WILL BE IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS TODAY THROUGH 7
PM. DRY AND WINDY CONDITIONS BEHIND THE FRONT WILL RESULT IN
ELEVATED FIRE CONDITIONS FOR AREAS WEST OF U.S. HIGHWAY 83 THIS
AFTERNOON.

FOR TONIGHT...A COLDER AIR MASS WILL MOVE INTO THE AREA BEHIND
THE FRONT WITH WELL BELOW NORMAL TEMPERATURES EXPECTED TONIGHT.
PORTIONS OF THE HILL COUNTRY AND NORTHERN INTERSTATE 35 CORRIDOR
MAY SEE OVERNIGHT TEMPERATURES DROP TO NEAR FREEZING

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ELEVATED FIRE CONDITIONS ARE EXPECTED TUESDAY AFTERNOON FOR AREAS
ALONG AND WEST OF HIGHWAY 281 DUE TO LOW HUMIDITIES. BELOW NORMAL
OVERNIGHT TEMPERATURES WILL OCCUR AGAIN TUESDAY NIGHT WITH
PORTIONS OF THE HILL COUNTRY NEARING THE FREEZING MARK.

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE
WEDNESDAY AFTERNOON AND EVENING WEST OF HIGHWAY 83 DUE TO LOW
HUMIDITIES AND INCREASING SOUTH WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Apr 14, 1:55 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
155 PM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 AM     HAIL             BLANCO                  30.10N  98.42W
04/14/2014  M0.88 INCH       BLANCO             TX   PUBLIC

0824 AM     HAIL             LAGO VISTA              30.45N  98.00W
04/14/2014  M0.70 INCH       TRAVIS             TX   BROADCAST MEDIA

0826 AM     HAIL             7 E BLANCO              30.11N  98.31W
04/14/2014  M1.50 INCH       BLANCO             TX   PUBLIC

0840 AM     HAIL             KERRVILLE               30.04N  99.14W
04/14/2014  M0.25 INCH       KERR               TX   PUBLIC

0851 AM     HAIL             UVALDE                  29.22N  99.78W
04/14/2014  M0.25 INCH       UVALDE             TX   TRAINED SPOTTER

0900 AM     HAIL             ROUND ROCK              30.52N  97.67W
04/14/2014  M0.25 INCH       WILLIAMSON         TX   TRAINED SPOTTER

0904 AM     HAIL             HUTTO                   30.55N  97.54W
04/14/2014  M0.70 INCH       WILLIAMSON         TX   BROADCAST MEDIA

0909 AM     HAIL             13 NNW AUSTIN           30.48N  97.83W
04/14/2014  M0.25 INCH       WILLIAMSON         TX   CO-OP OBSERVER

0910 AM     HAIL             TAYLOR                  30.57N  97.41W
04/14/2014  M0.25 INCH       WILLIAMSON         TX   TRAINED SPOTTER

0938 AM     HAIL             BLANCO                  30.10N  98.42W
04/14/2014  M1.75 INCH       BLANCO             TX   PUBLIC

0948 AM     HAIL             BLANCO                  30.10N  98.42W
04/14/2014  E0.25 INCH       BLANCO             TX   PUBLIC

            PEA SIZED AND SLIGHTLY LARGER HAIL PILED IN DRIFTS

0952 AM     HAIL             LACOSTE                 29.31N  98.81W
04/14/2014  M0.25 INCH       MEDINA             TX   PUBLIC

1011 AM     HAIL             AUSTIN                  30.31N  97.75W
04/14/2014  M0.25 INCH       TRAVIS             TX   TRAINED SPOTTER

            PEA SIZED HAIL AT CAMP MABRY

1015 AM     HAIL             DRIPPING SPRINGS        30.19N  98.09W
04/14/2014  M0.25 INCH       HAYS               TX   TRAINED SPOTTER

1020 AM     HAIL             6 S LA VERNIA           29.26N  98.12W
04/14/2014  M0.70 INCH       WILSON             TX   COCORAHS

1033 AM     HAIL             AUSTIN                  30.31N  97.75W
04/14/2014  M0.25 INCH       TRAVIS             TX   TRAINED SPOTTER

1041 AM     HAIL             PFLUGERVILLE            30.44N  97.62W
04/14/2014  M0.25 INCH       TRAVIS             TX   TRAINED SPOTTER

1044 AM     HAIL             2 SSE SUNSET VALLEY     30.20N  97.81W
04/14/2014  E1.00 INCH       TRAVIS             TX   PUBLIC

1050 AM     HAIL             6 SE AUSTIN             30.24N  97.68W
04/14/2014  M0.75 INCH       TRAVIS             TX   TRAINED SPOTTER

            NEAR BERGSTROM AIRPORT

1051 AM     HAIL             AUSTIN                  30.31N  97.75W
04/14/2014  M1.75 INCH       TRAVIS             TX   PUBLIC

            NEAR AUSTIN COMMUNITY COLLEGE

1054 AM     HAIL             6 SE AUSTIN             30.24N  97.68W
04/14/2014  M1.00 INCH       TRAVIS             TX   TRAINED SPOTTER

            NEAR DEL VALLE

1054 AM     HAIL             6 SE AUSTIN             30.24N  97.68W
04/14/2014  M1.75 INCH       TRAVIS             TX   TRAINED SPOTTER

            GOLF BALL SIZED HAIL NEAR DEL VALLE

1056 AM     HAIL             2 N STOCKDALE           29.26N  97.96W
04/14/2014  M1.75 INCH       WILSON             TX   PUBLIC

1058 AM     HAIL             3 SE SUNSET VALLEY      30.20N  97.78W
04/14/2014  M1.00 INCH       TRAVIS             TX   PUBLIC

            NICKEL TO QUARTER SIZED HAIL

1100 AM     HAIL             1 E AUSTIN BERGSTROM IN 30.22N  97.67W
04/14/2014  M1.25 INCH       TRAVIS             TX   STORM CHASER

1102 AM     HAIL             CEDAR CREEK             30.08N  97.50W
04/14/2014  M0.70 INCH       BASTROP            TX   EMERGENCY MNGR

1111 AM     HAIL             4 N STOCKDALE           29.29N  97.97W
04/14/2014  M1.75 INCH       WILSON             TX   PUBLIC

1155 AM     HAIL             SHINER                  29.43N  97.17W
04/14/2014  M1.00 INCH       LAVACA             TX   PUBLIC

1210 PM     HAIL             4 WNW HALLETTSVILLE     29.46N  97.00W
04/14/2014  M1.25 INCH       LAVACA             TX   TRAINED SPOTTER

1220 PM     HAIL             5 ESE NATALIA           29.16N  98.78W
04/14/2014  M0.25 INCH       ATASCOSA           TX   PUBLIC

1225 PM     HAIL             SHINER                  29.43N  97.17W
04/14/2014  M1.00 INCH       LAVACA             TX   PUBLIC

1226 PM     HAIL             5 E BIG FOOT            29.05N  98.80W
04/14/2014  M1.50 INCH       ATASCOSA           TX   TRAINED SPOTTER

1245 PM     HAIL             6 N POTEET              29.12N  98.59W
04/14/2014  M1.00 INCH       ATASCOSA           TX   PUBLIC

1250 PM     HAIL             4 NE POTEET             29.08N  98.53W
04/14/2014  M1.00 INCH       ATASCOSA           TX   PUBLIC

0135 PM     HAIL             FLORESVILLE             29.14N  98.16W
04/14/2014  M0.88 INCH       WILSON             TX   AMATEUR RADIO

&&

EVENT NUMBER EWX1400301 EWX1400304 EWX1400302 EWX1400303 EWX1400305
EWX1400306 EWX1400307 EWX1400308 EWX1400309 EWX1400310 EWX1400311
EWX1400312 EWX1400315 EWX1400313 EWX1400314 EWX1400316 EWX1400317
EWX1400318 EWX1400319 EWX1400324 EWX1400320 EWX1400322 EWX1400327
EWX1400321 EWX1400326 EWX1400323 EWX1400325 EWX1400328 EWX1400332
EWX1400331 EWX1400329 EWX1400330 EWX1400333 EWX1400334 EWX1400335

CVP
Local storm report, Apr 14, 2:04 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
204 PM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 AM     TSTM WND DMG     3 NNE DRIFTWOOD         30.16N  98.02W
04/14/2014                   HAYS               TX   PUBLIC

            LARGE TREE BLOWN DOWN

&&

EVENT NUMBER EWX1400336

CVP
Local storm report, Apr 14, 2:19 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
219 PM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     HAIL             GARFIELD                30.19N  97.56W
04/14/2014  M1.25 INCH       TRAVIS             TX   PUBLIC

&&

EVENT NUMBER EWX1400337

CVP
Special weather statement, Apr 14, 2:45 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
245 PM CDT MON APR 14 2014

TXZ225-142030-
LAVACA-
245 PM CDT MON APR 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAVACA COUNTY UNTIL 330
PM CDT...

AT 241 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR YOAKUM...MOVING EAST AT 55 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  EZZELL...
  SPEAKS...
  KOERTH...
  MONT...
  VIENNA...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA UNTIL 5 PM CDT. BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 2932 9657 2923 9670 2919 9706 2937 9723
      2949 9669 2934 9655
TIME...MOT...LOC 1944Z 261DEG 47KT 2929 9704
Special weather statement, Apr 14, 3:15 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
315 PM CDT MON APR 14 2014

TXZ225-142045-
LAVACA-
315 PM CDT MON APR 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAVACA COUNTY UNTIL 345
PM CDT...

AT 310 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF SPEAKS...OR 15 MILES SOUTHEAST
OF HALLETTSVILLE...MOVING EAST AT 55 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN LAVACA COUNTY.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2932 9658 2926 9664 2924 9680 2942 9682
      2945 9666 2934 9656 2933 9656
TIME...MOT...LOC 2014Z 261DEG 47KT 2935 9666
Local storm report, Apr 14, 3:20 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
320 PM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HAIL             6 N STOCKDALE           29.32N  97.96W
04/14/2014  E1.00 INCH       WILSON             TX   COCORAHS

            COCORAHS OBSERVER REPORTED QUARTER SIZE HAIL. TIME
            ESTIMATED VIA RADAR.

&&

EVENT NUMBER EWX1400338

AAT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 9:16 PM CDTSpecial Weather StatementEWXWilliamson59 min
Apr 13, 9:44 PM CDTSevere Thunderstorm WarningEWXWilliamson46 min
Apr 14, 7:57 AM CDTSpecial Weather StatementEWXBlanco48 min
Apr 14, 8:10 AM CDTSevere Thunderstorm WarningEWXBlanco, Hays50 min
Apr 14, 8:37 AM CDTSpecial Weather StatementEWXGillespie38 min
Apr 14, 8:41 AM CDTSpecial Weather StatementEWXUvalde64 min
Apr 14, 8:57 AM CDTSpecial Weather StatementEWXWilliamson48 min
Apr 14, 9:12 AM CDTSevere Thunderstorm WarningEWXMedina48 min
Apr 14, 9:18 AM CDTSpecial Weather StatementEWXBlanco42 min
Apr 14, 9:29 AM CDTSevere Thunderstorm WarningEWXBlanco, Hays, Kendall46 min
Apr 14, 9:39 AM CDTSpecial Weather StatementEWXWilliamson36 min
Apr 14, 9:52 AM CDTSpecial Weather StatementEWXBexar38 min
Apr 14, 10:05 AM CDTSpecial Weather StatementEWXWilson40 min
Apr 14, 10:09 AM CDTSpecial Weather StatementEWXMedina36 min
Apr 14, 10:10 AM CDTSpecial Weather StatementEWXTravis50 min
Apr 14, 10:17 AM CDTSevere Thunderstorm WarningEWXHays, Travis43 min
Apr 14, 10:35 AM CDTSevere Thunderstorm WarningEWXTravis40 min
Apr 14, 10:47 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Guadalupe, Karnes, Wilson58 min
Apr 14, 11:04 AM CDTSevere Thunderstorm WarningEWXBastrop, Travis41 min
Apr 14, 11:24 AM CDTSpecial Weather StatementEWXMedina51 min
Apr 14, 11:33 AM CDTSevere Thunderstorm WarningEWXFrio, Medina, Zavala42 min
Apr 14, 11:37 AM CDTSpecial Weather StatementEWXLavaca38 min
Apr 14, 11:46 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Lavaca44 min
Apr 14, 12:15 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Medina45 min
Apr 14, 12:25 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Lavaca50 min
Apr 14, 12:56 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Wilson49 min
Apr 14, 1:46 PM CDTSpecial Weather StatementEWXGonzales44 min
Apr 14, 2:03 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales42 min
Apr 14, 2:45 PM CDTSpecial Weather StatementEWXLavaca45 min
Apr 14, 3:15 PM CDTSpecial Weather StatementEWXLavaca30 min

Nearby

Freeze Warnings in Texas, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.